Sharp estimates, with respect to order, for root functions of a second-order elliptic operator
Differencialʹnye uravneniâ, Tome 28 (1992) no. 1, pp. 97-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_1_a11,
author = {A. S. Makin},
title = {Sharp estimates, with respect to order, for root functions of a second-order elliptic operator},
journal = {Differencialʹnye uravneni\^a},
pages = {97--110},
year = {1992},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_1_a11/}
}
A. S. Makin. Sharp estimates, with respect to order, for root functions of a second-order elliptic operator. Differencialʹnye uravneniâ, Tome 28 (1992) no. 1, pp. 97-110. http://geodesic.mathdoc.fr/item/DE_1992_28_1_a11/